# SDR UALA2013022701199

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 66,259 hours, 24,306 cycles
- Engine: Pwa PW2037
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: 6225342101
- Part serial: 181
- Condition: Inoperative
- Location: Pa/Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTED PA AND INTERPHONE INOPERATIVE.  REPLACED AMPLIFIER, OPS CHECKED OK.
